Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Azathioprine azasan imuran

Premium Questions

Dr.  Baranidharan Kuselan MD

Could Imuran, taken for eighteen years as a suppressant after Autoimmune Hepatitis cause kidney disease? ... View answer

Answered by : Dr. Baranidharan Kuselan ( Pain Medicine & Palliative Care Specialist)
Dr.  Pradeep Kumar MD

Hi my daughter (11) was diagnosed in the spring with Crohn's. She is mildly anemic (112 Hb, Hct 0.34 (sept 10, (0.34) and has low ALP and ALT levels. She is taking Azathioprine (25mg one day, 50 mg) (50mg ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr. Monish De MD

i have crohns developed in my 40ies i have been on several different drugs but was put on imuran approx. 15 years ao 150 mg OD have u heard of long term treatment with imuran causing cancer? ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.     Naveen Kumar Sharma MD

I was taking Imuran . After a few days I started doing Black stools and it occurred several times a day. Checking side effects I was told to stop taking Imuran and tell my Dr. He tried to tie it to some ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr.   Shafi Ullah Khan MD

Hi. If I lose a considerable amount of weight, should my amount of Imuran (for non-specific vasculitis ) then be re-adjusted, particularly if I am having mouth sores and fatigue? (I've lost thirty ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)

Public Forum Discussions

Dr.  Sriram Nathan MD

discovered the swollen node. I am on imuran and azathioprine so I get worried about these things since my ... View answer

Answered by : Dr. Sriram Nathan ( ENT Specialist)
Dr. Nazma.amman MD

I have RA. My Dr ordered a viatra test & the no came back 20. I did not do well on methotrexate so he started me on Imuran. I quit that as well. I was getting migraine aura & other terrible side ... View answer

Answered by : Dr. Nazma.amman ( General & Family Physician)
Dr.  Shinas Hussain MD

A friend was being treated for Mycobacterium Aviam , sarcoidosis with prednisone, and azathioprine ... gm neg basilli. Dr. stopped the prednisone and the Imuran and put her on two antibiotics ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Ashakiran S MD

I have COP which I contracted November of 2013. I had a relapse this August and went back on Prednisone 60mg. I am now tapering from 20mg to 15mg, 1 mg per week. I am taking Azathiaprine as well at 100mg. My eyesight goes... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.   Ashakiran S MD

Hi my husband is taking Azathioprine for two week. The side affect he got infection. He was taking TEVA-cephalaexin he infection won t go away. Then doctor suggested him another antibiotic. I won t work ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)